# SDR 2009FA0000336

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: General aviation
- Aircraft: N9991B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1110
- Aircraft time: 6,745 hours, 12,000 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 339
- Condition: Cracked
- Location: Mlg
- Part time: 6,746 hours, 12,000 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RADIUS ON THE GEAR ACTUATOR HOUSING THAT HOUSES THE SEGMENTED GEAR CRACKED ALONG THE FWD BOLT HOLE AND ALLOWED THE RACK TO JUMP A TOOTH WHEN RETRACTING THE GEAR.  UPON BRINGING THE GEAR DOWN FOR LANDING THE RT GEAR DIDN'T COME INTO PLACE.  A PASSENGER WAS ABLE TO PHYSICALLY PULL THE RIGHT LANDING GEAR INTO A DOWN AND LOCKED POSITION AND THEY LANDED NORMALLY.
